MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0381
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the customer and device information was not provided on the initial manufacturer and user facility report, a device analysis could not be completed for the specified device.The device history record (dhr) and non-conforming material (ncm) records were reviewed and no discrepancies were found.In addition, the complaint history for the lot number was reviewed with no additional complaints related to this lot.Should additional relevant information become available, a supplemental report will be submitted in accordance with 21 cfr 803.56.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
This issue was reported via manufacturer and user facility report number mw5099179 which stated that during a patient procedure, using a glidescope bflex 5.8 bronchoscope, the scope's outer sheath became detached.When the customer attempted to remove the scope, the sheath remained lodged in the endotracheal tube.The endotracheal tube had to be removed and patient re-intubated.No harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key11631620
Report Number9615393-2021-00089
Device Sequence Number11537698
Product Code EOQ
UDI-Device Identifier00879123006400
UDI-Public(01)00879123006400(10)FT201701(17)210424
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2021
Device Model Number0570-0381
Device Catalogue Number0570-0397
Device Lot NumberFT201701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1